# SDR ASAA2012090692842

- Difficulty date: September 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 23,614 hours, 7,017 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON THE GROUND IN DCA. ACFT GROUNDED.  RESET FOLLOWING QRH PROCEDURE.  OPS NORMAL.
